Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering form median nail dystrophy

I am 72 years old , retired and living on SSI, Today I showed my thumb nail to my doctor , and he told me that it was called Median Nail Dystrophy , and to look it up on the internet ,well I have looked and now I am asking you is there some treatment that can be suggested.
Asked On : Sat, 30 Jul 2011
Answers:  5 Views:  770
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Control your blood pressure and diabetes if you have.
Take Vit. B!,B6,B12 injections or capsules.
Take nourishing diet.
Do physiotherapy regularly.
Ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
  User's Response
Now I am really confused, I have had this condition for years , I showed it to my doctor, he said to look here I have looked at many of the images and yes it looks like a fir tree and waves what can be done
Answered: Sat, 30 Jul 2011
  User's Response
I do not have high blood pressure or diabetes, I have been treated for years for Restless Leg Syndrome with Sinamet, and that is all
Answered: Sat, 30 Jul 2011
  User's Response
what does physiotherapy have to to do with my thumb nail
Answered: Sat, 30 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Dear sir/madam,
Please keep in mind one thing that once nerve is damaged it can not be cured.
Now only option remains to prevent further dystrophy of the toe muscles.
For that physiotherapy is useful,
For nerve and muscles,B1,B6,B12 inj or caps is necessary for nutrition.
Ok and bye
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor